Depo-Provera

Do you get a period after your first depo shot?

234

Top Answer
User Avatar
Wiki User
Answered
2011-06-09 14:16:06
2011-06-09 14:16:06

it is not a period it is heavy spotting.

345
๐ŸŽƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


Can a woman get her firs depo shot 6 days after her period?


The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.


For the first couple months after begiining the depo shot you will have your period off and on until your body adjusts to the hormones.


The depo shot prevents you from having a period. Its nothing to worry about.


The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.


If you are not on your period when you get the depo shot nothing will happen but you will have to use condoms for seven days after you get the shot to help prevent pregnancy ....depo provera only works immediately when you are on your period


For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time


It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period


although you shouldn't but it can happen, after your 5th depo you shouldn't have a period.


It is common to have no period when using Depo Provera.


Every woman's body is different. The nurse told me it would take 3 months. I haven't had a period for the entire time I have been on the depo shot. But.. I have had the vaginal discharge that is sort of rare. The nurse also told me if/when you do have your first period after starting the depo shot, it can last up to 3 weeks.


First, it's not your period, it's vaginal bleeding that's a side effect of depo provera . It has no special meaning.


If you use the depo shot correctly it will work automatically what I mean by correctly is getting the shot during your cycle I would suggest getting the shot during the first day of your period :)


When I was on the shot I never had a cycle.


Is it normal to get your period even when i am getting the depot shot for a year



I was on the Depo shot for a year and didnt get my period at all.It just one of the many symptoms that come with getting the shot!


Yes, this is a normal "side effect" of depo. My menses also stopped after my first shot.


You may get your period, but probably not. Depo changes the menstrual cycle in women who use it.


Yes its completely normal. Some women are different on the shot. Some have periods some do not.


It's not. You can start Depo Provera at any time in your cycle.



I was on depo, and I would always get my period 2 months on 2 months off. Until I didnt get my period no more.


No, actually my nurse has told me that it is better to get on the depo when you are on your period. It causes it to stop, and it is effective quicker.


yes it does for some people it has adiffrent effect on everyone because everyone iis diffrent but its perfectly normal to not have your period the first month after your first depo shot but if you are still nervous about it you can go to your doctor and ask !



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.